Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Vomiting episodes after eating or drinking anything, shortness of breath. Causes for symptoms?

I ve been throwing up for about 2 weeks anytime i try to eat something. At first i presumed it was a stomach flu , but now even when i drink a glass of water, just a few minutes later I throw it up. It got better for a span of 5 days, where I could actually eat and digest. Howevere, it has started again. Only this time , everytime I throwup, i am unable to take well needed breaths afterwords. I am only capable of table short choppy breaths, as well as breathing through my nostrils. WHATS WRONG.
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hello toniluvspeace ,this is gastrointestinal infection take antibiotic ofloxacin plus ornidazole combination and you can use ondansetron 4 mg mouth dissolving tablet for vomiting intially, antibiotics should continue for 5-7 days with light food and luke warm water, for loosemotion you can use loperamide 4 mg stat.
Answered: Thu, 3 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor